# SDR DALA1218520670

- Difficulty date: February 28, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 64,820 hours, 29,390 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Chafed
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON O/B SIDE AT NAC 202 BOTTOM AREA DEEP CHAFF DAMAGE ON CHORD.  BLENDED DAMAGED AREA, FOUND TO BE OUT OF LIMITS.  REPAIR TO BE ACCOMPLISHED PER PRI 501027-14 REV DURING HMV.
